# SDR SWAA2023061343965

- Difficulty date: May 1, 2023
- Submitted: June 13, 2023
- Operation: Air carrier
- Aircraft: N222WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 34290
- Aircraft time: 58,122 hours, 34,829 cycles
- System (JASC): 5312 · Fuselage Main, Bulkhead
- Part: Structure
- Part number: UNKNOWN
- Condition: Cracked
- Location: Zn 200 Fus Top
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FWD CABIN LT SIDE STA 303.4 AT LBL 55 WL 208.1 INNER CHORD IS CRACKED AS MARKED; 124-004<[01] RECEIVED NEW PART PO#1792296] REMOVED AND REPLACED NEW INNER CHORD AT FWD CABIN LT SIDE FOR CRACK SRM 51-40-02-0G-0 AND DWG 141A8110;[02] VERIFIED AND INSPECTED STEP #1.;[03] VERIFIED AND INSPECTED REMOVED AND REPLACED NEW INNER CHORD AT FWD CABIN LT SIDE STA 303.4 AT LBL 55 WL 208.1 INNER CHORD.
